# SDR DALA2025042803296

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 18,523 hours, 7,911 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bearing
- Condition: Migrated
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3085 MIGRATED BEARING HINGE 4 ON RH ELEVATOR. CORRECTIVE ACTION: REPLACED HINGE FITTING #4 ON RH ELEVATOR AS PER A320 FAM AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A. (0932798)
